The Lupus Forum banner
1 - 4 of 4 Posts

·
The one and only
Joined
·
1,978 Posts
Discussion Starter · #1 ·
So I am headed to the hematologist in 30 minutes... my platelets are acting up again... they are down to 17... normal platelets are between 140-440. I have been feeling okay... just have experienced a little spotting in between periods.... not sure of what my options are at this time other than prednisone.... I can no longer do Rituxan treatments... because I had a bad reaction this time last year... I really don't want to go into the hospital either.... I have been given platelet infusions also.. so we will see.

Please keep me in your prayers... I will try to keep you posted.

Love and Hugs!
 

·
Premium Member
Joined
·
7,567 Posts
(((( Hugs ))))) specialk16, I hope that your appt goes well and that they manage to get your treatment sorted.

Thinking of you, let us know how you get on

Take care

Deb
 

·
The one and only
Joined
·
1,978 Posts
Discussion Starter · #4 ·
Thanks for the love... I am back at work... they retested me and they were up to 29,,,, could be the fact that I had taken 2 mgs of predniose last night and then 2 again this morning... they upped me to 5 mgs because I really respond to prednisone well when it comes to my platelets... when I walked in they told me I looked fabulous and couldn't believe I was going through this... go figure... they are going to retest me in a week and prayerfully they will continue to go back up again... I am guessing I am just going through a flare and need to slow down a bit... its just that I really dont mind being active when I am feeling "good" My friends and family are making me take a rest from the gym which is going to be tough for me... I feel so much better when I am there... so I guess its back to taking walks at night... Oh well...

Thanks for your prayers and support ladies... I feel like I dodged a bullet... I really didn't want to end up in the hospital again.
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top